Oscillation theorems of solutions for some differential equations
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 495-506
Printed September 1, 2004
RakJoong Kim
Hallym University
Abstract : Some oscillation criteria are given for second order nonlinear differential equations by means of integral averaging technique.
Keywords : oscillation, delay equation, half-linear equation
MSC numbers : 34C10, 34C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd